# SDR CA131213006

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-2L9
- Aircraft time: 74,967 hours
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 72 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A, E

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED HEARING A LOUD BANG FROM THE NR 1 ENGINE AND LOSS OF THRUST.  THE ACFT LANDED AND THE ENGINE WAS SHUTDOWN ON THE RUNWAY.  MAINTENANCE HAS REPORTED FINDING DAMAGE TO THE POWER TURBINE, THE ENGINE WILL BE REPLACED.
